# SDR FDEA202106271604

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 77,300 hours, 18,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Bs 740-770 Lbl7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FOUND DAMAGED SEAT -TRACK  AT LBL 7 FROM STA. 740 TO 770 REMOVED AND REPLACED SEAT TRACK PER SRM 53-70-00
